# SDR AALA201606249023

- Difficulty date: May 7, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CG1942
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, LT ELEVATOR UPPER SURFACE SKIN HAS 2 AREAS OF TRAPPED WATER INDICATED BETWEEN STA 181 AND STA 227, RIBS 2-3 AND 2 AREAS OF DELAMINATION BETWEEN STA 466 AND STA 527, RIBS 8-9.  REPAIRED ELEVATOR UPPER SURFACE SKIN IAW SRM 55-21-11-201.
